# SDR DALA2023120609980

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271N
- Aircraft serial: 10979
- Aircraft time: 5,633 hours, 1,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5011 EMERGENCY LIGHT INOP AT 33ABC & 34ABC. CORRECTIVE ACTION: REPAIRED BROKEN WIRE. OK FOR SERVICE. (4298474)
